MORITA Yoshihisa

J-GLOBAL         Last updated: Aug 5, 2019 at 13:49
 
Avatar
Name
MORITA Yoshihisa
URL
http://www.math.ryukoku.ac.jp/~morita
Affiliation
Ryukoku University
Section
Faculty of Science and Technology,Department of Applied Mathematics and Informatics
Job title
Professor
Degree
Doctor of Science(Kyoto University), Master of Science

Research Areas

 
 

Education

 
 
 - 
1987
Mathematical Analysis, Faculty of Science, Kyoto University
 

Published Papers

 
Entire solutions of the Fisher-KPP equation on the half line
B. Lou, J. Lu, and Y. Morita
Euro. J. Appl. Math.   in press    2019   [Refereed]
Entire solutions to reaction-diffusion equations in multiple half-lines with a junction
S. Jimbo and Y. Morita
J. Differential Equations   in press    2019   [Refereed]
Stability and spectral comparison of a reaction-diffusion system with mass conservation
E. Latos, T. Suzuki, and Y. Morita
J. Dyn. Diff. Equat.   30(2) 823-844   2019   [Refereed]
Calc. Var. Partial Differential Equations   15, 325-352    2002
S. Jimbo and Y. Morita, Vortex Dynamics for the Ginzburg-Landau Equation with Neumann Condition
Methods Appl. Anal.   8, 451-478    2001
S. Jimbo and Y. Morita, Notes on the Limit Equation of Vortex Motion for the Ginzburg-Landau Equation with Neumann Condition
Japan J. Indust. Appl. Math.   18, 483-501    2001
Y. Morita, J. Dockery and M. Pernarowski, Symmetry Breaking Homoclinic Bifurcations in Diffusively Coupled Equations
J. Dynamics and Differential Equations   13, 613-649    2001
Y. Morita and Y. Mimoto, Collision and collapse of layers in a 1-D scalar reaction-diffusion equation
Physica D   140, 151-170    2000
S. Jimbo and Y. Morita, Stable Vortex Solutions to the Ginzburg-Landau Equation with a Variable Coefficient in a Disk
J. Differential Equations   155, 153-176    1999
Y. Morita, M. Pernarowski and J. Dockery, Homoclinic Bifurcations in a Diffusively Coupled Excitable System
Fields Institute Communications, 'Differential Equations with Applications to Biology'   21, A.M.S. 397-407    1999
X-Y. Chen, S. Jimbo and Y. Morita, Stabilization of Vorticies in the Ginzburg-Landau Equation with a Variable Diffusion Coefficient
SIAM J. Math. Anal.   29(4)(July), 903-912    1998
Y. Morita, Stability of Solutions to the Ginzburg-Landau Equation with Neumann Condition
Nonlinear Analysis: Theory, Methods, and Applications   30(6), 3939-3946    1997
S. Jimbo and Y. Morita, Ginzburg-Landau equation and stable solutions in a rotational domain
SIAM J. Math. Anal.   27, 1360-1385    1996
S. Jimbo, Y. Morita and J. Zhai, Ginzburg-Landau equation and stable steady solutions in a non-trivial domain
Comm. Partial Differential Equations   20(11\&12), 2093-2112    1995
K. Mischaikow and Y. Morita, Dynamics on the Global Attractor of a Gradient Flow Arising from the Ginzburg-Landau Equation
Japan J. Indust. Appl. Math.   11, 185-202    1994
Y. Morita, H. Ninomiya and E. Yanagida, Nonlinear Perturbation of Boundary Values for Reaction-Diffusion Systems: Inertial Manifolds and Their Applications
SIAM J. Math. Anal.   25, 1-37    1994
S. Jimbo and Y. Morita, Stability of Non-constant Steady State Solutions to a Ginzburg-Landau Equation in Higher Space Dimensions
Journal of Nonlinear Anlysis: Theory, Methods, and Applications   22, 753-770    1994
S. Jimbo and Y. Morita, Remarks on the Behavior of Certain Eigenvalues on a Singularly Perturbed Domain with Several Thin Channels
Comm. Partial Differential Equations   17(3\&4), 523-552    1992
Y. Morita and S. Jimbo, Ordinary Differential Equations (ODEs) on Inertial Manifolds for Reaction-Diffusion Systems in a Singularly Perturbed Domain with Several Thin Channels
J. Dynamics and Diffrential Equations   4(1), 65-93    1992
Y. Morita, Reaction-Diffusion Systems in Nonconvex Domains: Invariant Manifold and Reduced Form
J. Dynamics and Differential Equations.   2(1), 69-115    1990
Y. Morita, A Periodic Wave and its Stability to a Circular Chain of Weakly Coupled Oscillators
SIAM J. Math. Anal.   18(6), 1681-1698    1987
Y. Morita, A Secondary Bifurcation Problem of Weakly Coupled Oscillators with Time Delay
Japan J. Appl. Math.   3(2), 223-247    1986
Y. Morita., Destabilization of Periodic Solutions Arising in Delay-Diffusion Systems in Several Space Dimensions
Japan J. Appl. Math.   1(1), 39-65    1984
Y. Morita, Collision of layers in a scalar reaction-diffusion equation of 1-space dimension
International Conference on DIFFERNTIAL EQUATIONS Berlin 1999, Eds, B. Fiedler, K. Groger and J. Sprekels, World Scientific   747-749    2000
Y. Morita, Stabilization of Vortices in the Ginzburg-Landau Equation
International Conference of Differential Equations Lisboa 1995, Eds, L. Magalhães, C. Rocha and L. Sanchez, World Scientific.   192-197    1998
Y. Morita, Stable Solutions with Zeros to the Ginzburg-Landau Equation under Neumann Condition
Proceedings of US-Chinese Conference: Differential Equations and Applications, Hangzhou, 1996. Eds, P.W. Bates, S-N Chow, K. Lu and X. Pan, International Press   227-232    1997
Y. Morita, Symmetry Breaking Homoclinic Bifurcation in Reaction-Diffusion Systems
Proceedings of Conference on Nonlinear Differential Equations, Eds. C.-S. Lin      1997
Y. Morita, Invariant manifold theorems for reaction-diffusion equations and their applications
China-Japan Symposium on Reaction-Diffusion Equations and Their Applications and Computational Aspects, Eds. T-T. Li, M. Mimura, Y. Nishiura and Q-X Ye   112-117    1997
Y. Morita., Dynamics on the Attractor for Reaction-Diffusion Systems in Higher Space Dimensions
Studies in Advanced Mathematics   3, 547-551    1997
Y. Morita, Asymptotic Behavior of Solutions to Reaction-Diffusion Systems in Nonconvex Domains: Reduced ODEs on Invariant Manifolds
Finite and Infinite Dimensional Dynamics, Lecture Notes in Num. Appl. Anal., Vol. 15, Eds. K. Masuda and M. Mimura, Kinokuniya, Tokyo   159-163    1996
Y. Morita, Stable solutions and their spatial structure of the Ginzburg-Landau equation
JOURNEES "EQUATIONS AUX DERIVEES PARTIELLES" SAINT-JEAN-DE-MONTS   XII.1-XII.5    1995
Y. Morita, Stable Nonconstant Solutions to the Ginzburg-Landau Equation
ANALYSIS, Proceedings of Workshops in Pure Mathematics, Ed. D. Kim, Vol.14, Part II, Pure Mathematics Research Association the Korean Academic Council   41-51    1994
Y. Morita, H. Ninomiya and E. Yanagida, Nonlinear Boundary Value Problem and Inertial manifold
International Conference on DIFFERENTIAL EQUATIONS BARCELONA 1991, Ed. C. Perelló, C. Simó, and J. Solá-Morales, Vol.2, World Scientific   768-772    1993
Y. Morita, Dynamics on Inertial Manifolds for Reaction-Diffusion Systems in a Domain with Thin Channels
International Conference on DIFFERENTIAL EQUATIONS BARCELONA 1991, Ed. C. Perelló, C. Simó, and J. Solá-Morales, Vol.2, World Scientific   763-767    1993
Y. Morita, Invariant Manifold and Reduced ODE for Reaction-Diffusion Systems in Nonconvex Domains
Nonlinear PDE-JAPAN Symposium, Lecture Notes in Num. Appl. Anal.,Vol. 11, Ed. M. Mimura and K. Masuda, North-Holland   77-93    1991
Y. Morita, Instability of Spatially Homogeneous Periodic Solution to Delay-Diffusion Equations
Recent Topics in Nonlinear PDE, Hiroshima, 1983, Lecture Notes in Nun. Appl. Anal., Vol.6, Ed. M. Mimura and T. Nishida, North-Holland   107-124    1983
Y. Morita, ``Entire solutions to reaction-diffusion equations''
5th International Congress on Industrial and Applied Mathematics, Sydney, Australia      2003
July 7-11, 2003
Y. Morita, "Some Entire Solutions to a Bistable Reaction-Diffusion Equation"
The Third East Asia Symposium on PDE, September 4-7, 2002, National Chung Cheng University, Chiayi, Taiwan      2002
Y. Morita, "Ginzburg-Landau equation in a thin domain"
The Fourth International Conference on Dynamical Systems and Differential Equations, May 24-27, 2002, University of North Carolina, Wilmington.      2002
Y. Morita, "Stable solutions to the Ginzburg-Landau equation in a thin domain"
2001 International Conference on Mathemtics, November 23-25, 2001, National Chung-Hsing University, Taichung, Taiwan      2001
2001
Y. Morita, "Stable solutions to the Ginzburg-Landau equation in a thin domain"
Czechoslovak International Conference on Differential Equations and Their Applications, EQUADIFF 10, August 27-31, 2001, Prague, Czech Republic      2001
Y. Morita, "Reduction and Dynamics for Ginzburg-Landau Equation"
International Conference on DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS WITH APPLICATIONS, July 3-8, 2001, Lhasa, Tibet, P.R. China.      2001
Y. Morita, "Some dynamical aspects of vortices in the Ginzburg-Landau equation"
RIMS Conference on Reaction-Diffusion Systems: Theory and Applications, February 5-8, 2001, Research Institute for Mathematical Sciences. Kyoto University, Kyoto, Japan.      2001
Y. Morita, "Stability of Vortex Solutions to the Ginzburg-Landau Equation in a Thin Domain under Neumann Condition"
Pacific Rim Dynamical Systems Conference, August 9-13, 2000.      2000
Y. Morita, "Remarks on the Limit Equation for Vortex Dynamics of the Ginzburg-Landau Equation with Neumann Condition"
IMS Workshop on Reaction-Diffusion Systems, The Chinese University of Hong Kong, December 6-10, 1999      1999
Y. Morita, "Collision of Layers in a Scalar Reaction-Diffusion Equation of 1-Space Dimension"
EQUADIFF 99 Berlin, August 1-7, 1999.      1999
Y. Morita, "Ginzburg-Landau Equation under Neumann Condition: Variable Coefficients and Stable Solutions"
A Workshop on Superconductivity, Purdue University, May 18-20, 1998      1998
Y. Morita, "Homoclinic Bifurcations in a Diffusively Coupled Excitable System"
An International Conference on Differential Equations with Applications to Biology, Dalhousie University, Halifax, Canada, July 25-29, 1997      1997

Misc

 
Calc. Var. Partial Differential Equations   15, 325-352    2002
S. Jimbo and Y. Morita, Vortex Dynamics for the Ginzburg-Landau Equation with Neumann Condition
Methods Appl. Anal.   8, 451-478    2001
S. Jimbo and Y. Morita, Notes on the Limit Equation of Vortex Motion for the Ginzburg-Landau Equation with Neumann Condition
Japan J. Indust. Appl. Math.   18, 483-501    2001
Y. Morita, J. Dockery and M. Pernarowski, Symmetry Breaking Homoclinic Bifurcations in Diffusively Coupled Equations
J. Dynamics and Differential Equations   13, 613-649    2001
Y. Morita and Y. Mimoto, Collision and collapse of layers in a 1-D scalar reaction-diffusion equation
Physica D   140, 151-170    2000
S. Jimbo and Y. Morita, Stable Vortex Solutions to the Ginzburg-Landau Equation with a Variable Coefficient in a Disk
J. Differential Equations   155, 153-176    1999
Y. Morita, M. Pernarowski and J. Dockery, Homoclinic Bifurcations in a Diffusively Coupled Excitable System
Fields Institute Communications, 'Differential Equations with Applications to Biology'   21, A.M.S. 397-407    1999
X-Y. Chen, S. Jimbo and Y. Morita, Stabilization of Vorticies in the Ginzburg-Landau Equation with a Variable Diffusion Coefficient
SIAM J. Math. Anal.   29(4)(July), 903-912    1998
Y. Morita, Stability of Solutions to the Ginzburg-Landau Equation with Neumann Condition
Nonlinear Analysis: Theory, Methods, and Applications   30(6), 3939-3946    1997
S. Jimbo and Y. Morita, Ginzburg-Landau equation and stable solutions in a rotational domain
SIAM J. Math. Anal.   27, 1360-1385    1996
S. Jimbo, Y. Morita and J. Zhai, Ginzburg-Landau equation and stable steady solutions in a non-trivial domain
Comm. Partial Differential Equations   20(11\&12), 2093-2112    1995
K. Mischaikow and Y. Morita, Dynamics on the Global Attractor of a Gradient Flow Arising from the Ginzburg-Landau Equation
Japan J. Indust. Appl. Math.   11, 185-202    1994
Y. Morita, H. Ninomiya and E. Yanagida, Nonlinear Perturbation of Boundary Values for Reaction-Diffusion Systems: Inertial Manifolds and Their Applications
SIAM J. Math. Anal.   25, 1-37    1994
S. Jimbo and Y. Morita, Stability of Non-constant Steady State Solutions to a Ginzburg-Landau Equation in Higher Space Dimensions
Journal of Nonlinear Anlysis: Theory, Methods, and Applications   22, 753-770    1994
S. Jimbo and Y. Morita, Remarks on the Behavior of Certain Eigenvalues on a Singularly Perturbed Domain with Several Thin Channels
Comm. Partial Differential Equations   17(3\&4), 523-552    1992
Y. Morita and S. Jimbo, Ordinary Differential Equations (ODEs) on Inertial Manifolds for Reaction-Diffusion Systems in a Singularly Perturbed Domain with Several Thin Channels
J. Dynamics and Diffrential Equations   4(1), 65-93    1992
Y. Morita, Reaction-Diffusion Systems in Nonconvex Domains: Invariant Manifold and Reduced Form
J. Dynamics and Differential Equations.   2(1), 69-115    1990
Y. Morita, A Periodic Wave and its Stability to a Circular Chain of Weakly Coupled Oscillators
SIAM J. Math. Anal.   18(6), 1681-1698    1987
Y. Morita, A Secondary Bifurcation Problem of Weakly Coupled Oscillators with Time Delay
Japan J. Appl. Math.   3(2), 223-247    1986
Y. Morita., Destabilization of Periodic Solutions Arising in Delay-Diffusion Systems in Several Space Dimensions
Japan J. Appl. Math.   1(1), 39-65    1984
Y. Morita, Collision of layers in a scalar reaction-diffusion equation of 1-space dimension
International Conference on DIFFERNTIAL EQUATIONS Berlin 1999, Eds, B. Fiedler, K. Groger and J. Sprekels, World Scientific   747-749    2000
Y. Morita, Stabilization of Vortices in the Ginzburg-Landau Equation
International Conference of Differential Equations Lisboa 1995, Eds, L. Magalhães, C. Rocha and L. Sanchez, World Scientific.   192-197    1998
Y. Morita, Stable Solutions with Zeros to the Ginzburg-Landau Equation under Neumann Condition
Proceedings of US-Chinese Conference: Differential Equations and Applications, Hangzhou, 1996. Eds, P.W. Bates, S-N Chow, K. Lu and X. Pan, International Press   227-232    1997
Y. Morita, Symmetry Breaking Homoclinic Bifurcation in Reaction-Diffusion Systems
Proceedings of Conference on Nonlinear Differential Equations, Eds. C.-S. Lin      1997
Y. Morita, Invariant manifold theorems for reaction-diffusion equations and their applications
China-Japan Symposium on Reaction-Diffusion Equations and Their Applications and Computational Aspects, Eds. T-T. Li, M. Mimura, Y. Nishiura and Q-X Ye   112-117    1997
Y. Morita., Dynamics on the Attractor for Reaction-Diffusion Systems in Higher Space Dimensions
Studies in Advanced Mathematics   3, 547-551    1997
Y. Morita, Asymptotic Behavior of Solutions to Reaction-Diffusion Systems in Nonconvex Domains: Reduced ODEs on Invariant Manifolds
Finite and Infinite Dimensional Dynamics, Lecture Notes in Num. Appl. Anal., Vol. 15, Eds. K. Masuda and M. Mimura, Kinokuniya, Tokyo   159-163    1996
Y. Morita, Stable solutions and their spatial structure of the Ginzburg-Landau equation
JOURNEES "EQUATIONS AUX DERIVEES PARTIELLES" SAINT-JEAN-DE-MONTS   XII.1-XII.5    1995
Y. Morita, Stable Nonconstant Solutions to the Ginzburg-Landau Equation
ANALYSIS, Proceedings of Workshops in Pure Mathematics, Ed. D. Kim, Vol.14, Part II, Pure Mathematics Research Association the Korean Academic Council   41-51    1994
Y. Morita, H. Ninomiya and E. Yanagida, Nonlinear Boundary Value Problem and Inertial manifold
International Conference on DIFFERENTIAL EQUATIONS BARCELONA 1991, Ed. C. Perelló, C. Simó, and J. Solá-Morales, Vol.2, World Scientific   768-772    1993
Y. Morita, Dynamics on Inertial Manifolds for Reaction-Diffusion Systems in a Domain with Thin Channels
International Conference on DIFFERENTIAL EQUATIONS BARCELONA 1991, Ed. C. Perelló, C. Simó, and J. Solá-Morales, Vol.2, World Scientific   763-767    1993
Y. Morita, Invariant Manifold and Reduced ODE for Reaction-Diffusion Systems in Nonconvex Domains
Nonlinear PDE-JAPAN Symposium, Lecture Notes in Num. Appl. Anal.,Vol. 11, Ed. M. Mimura and K. Masuda, North-Holland   77-93    1991
Y. Morita, Instability of Spatially Homogeneous Periodic Solution to Delay-Diffusion Equations
Recent Topics in Nonlinear PDE, Hiroshima, 1983, Lecture Notes in Nun. Appl. Anal., Vol.6, Ed. M. Mimura and T. Nishida, North-Holland   107-124    1983
Y. Morita, ``Entire solutions to reaction-diffusion equations''
5th International Congress on Industrial and Applied Mathematics, Sydney, Australia      2003
July 7-11, 2003
Y. Morita, "Some Entire Solutions to a Bistable Reaction-Diffusion Equation"
The Third East Asia Symposium on PDE, September 4-7, 2002, National Chung Cheng University, Chiayi, Taiwan      2002
Y. Morita, "Ginzburg-Landau equation in a thin domain"
The Fourth International Conference on Dynamical Systems and Differential Equations, May 24-27, 2002, University of North Carolina, Wilmington.      2002
Y. Morita, "Stable solutions to the Ginzburg-Landau equation in a thin domain"
2001 International Conference on Mathemtics, November 23-25, 2001, National Chung-Hsing University, Taichung, Taiwan      2001
2001
Y. Morita, "Stable solutions to the Ginzburg-Landau equation in a thin domain"
Czechoslovak International Conference on Differential Equations and Their Applications, EQUADIFF 10, August 27-31, 2001, Prague, Czech Republic      2001
Y. Morita, "Reduction and Dynamics for Ginzburg-Landau Equation"
International Conference on DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS WITH APPLICATIONS, July 3-8, 2001, Lhasa, Tibet, P.R. China.      2001
Y. Morita, "Some dynamical aspects of vortices in the Ginzburg-Landau equation"
RIMS Conference on Reaction-Diffusion Systems: Theory and Applications, February 5-8, 2001, Research Institute for Mathematical Sciences. Kyoto University, Kyoto, Japan.      2001
Y. Morita, "Stability of Vortex Solutions to the Ginzburg-Landau Equation in a Thin Domain under Neumann Condition"
Pacific Rim Dynamical Systems Conference, August 9-13, 2000.      2000
Y. Morita, "Remarks on the Limit Equation for Vortex Dynamics of the Ginzburg-Landau Equation with Neumann Condition"
IMS Workshop on Reaction-Diffusion Systems, The Chinese University of Hong Kong, December 6-10, 1999      1999
Y. Morita, "Collision of Layers in a Scalar Reaction-Diffusion Equation of 1-Space Dimension"
EQUADIFF 99 Berlin, August 1-7, 1999.      1999
Y. Morita, "Ginzburg-Landau Equation under Neumann Condition: Variable Coefficients and Stable Solutions"
A Workshop on Superconductivity, Purdue University, May 18-20, 1998      1998
Y. Morita, "Homoclinic Bifurcations in a Diffusively Coupled Excitable System"
An International Conference on Differential Equations with Applications to Biology, Dalhousie University, Halifax, Canada, July 25-29, 1997      1997

Books etc

 
Ginzburg-Landau Equations and Stability Analysis (in Japanese)
Iwanami-shoten   2009   
Chaos in Biological Models (in Japanese)
Asakura-shoten   1996   

Conference Activities & Talks

 
Turing-type instability in coupled equations of bulk and lateral diffusions
MORITA Yoshihisa
ReaDiNet 2018   1 Nov 2018   
Entire solutions to reaction-diffusion equations in a domain of star graph
MORITA Yoshihisa
The 43rd Sapporo Symposium on Partial Differential Equations   21 Aug 2018   
Entire solutions of reaction-diffusion equations in multiple semi-infinite intervals with a junction
MORITA Yoshihisa
The 12th AIMS Conference on Dynamical Systems, Differential Equations and Applications   8 Jul 2018   
Turing-type instability of diffusion equations with mass transport through the boundary
MORITA Yoshihisa
The 12th AIMS Conference on Dynamical Systems, Differential Equations and Applications   4 Jul 2018   
Entire solutions to a reaction-diffusion equation in a domain of half-lines with a junction
MORITA Yoshihisa
Infinite Dimensional and Stochastic Dynamical Systems   30 Jun 2018   

Research Grants & Projects

 
Pattern formations and dynamics in reaction-diffusion equations and Ginzburg-Landau equations
Project Year: 2005 - 2015
Soutions for Pattern formations and dynamics to Ginzburg-Landau equations and reaction-diffusion equations are studied.